Jun 19, 2012
My brother has been diagnosed with HIV. It's affecting they way he thinks. He talks to himself constantly, fussing and arguing like he's talking to someone in his past. I know that he has HIV, but is there a medication that will help him neurological so he can live a somewhat normal life?
| Response from Dr. Fawcett
Thanks for writing. The kind of behavior you describe is not typical for someone with HIV, but could be related to some other kind of disorder. I recommend that he get a mental health assessment to determine what is causing these symptoms which would, of course, guide any decisions about medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.